# SDR TSAA9752005

- Difficulty date: January 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819AL
- Make and model: Boeing 737-25A
- Aircraft serial: 23791
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 230 - LIH-HNL - FORWARD ENTRY DOOR HANDLE WENT TO FULL UNLOCK ON TAXI IN.  FLIGHT ATTENDANT SAYS DOOR STARTED TO OPEN.  FORWARD ENTRY DOOR ADJUSTED ROD ENDS ON UPPER AND LOWER DOOR GATES.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
